1 Publication

[1]
2020 | Journal Article | IST-REx-ID: 7940 | OA
The PBW theorem for affine Yangians
Y. Yang, G. Zhao, Transformation Groups 25 (2020) 1371–1385.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

1 Publication

[1]
2020 | Journal Article | IST-REx-ID: 7940 | OA
The PBW theorem for affine Yangians
Y. Yang, G. Zhao, Transformation Groups 25 (2020) 1371–1385.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed